Title: Modeling acquiescence in measurement models for two balanced sets of items
Authors: Billiet, Jaak ×
McClendon, McKee J #
Issue Date: 2000
Publisher: L. Erlbaum Associates
Series Title: Structural Equation Modeling vol:7 issue:4 pages:608-628
ISSN: 1070-5511
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Sociological Research
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
modeling.pdf Published 2009KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science